Association Fields via Cuspless Sub-Riemannian Geodesics in SE(2)

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01097158
Contributor : Mario Sigalotti <>
Submitted on : Friday, December 19, 2014 - 7:17:03 AM
Last modification on : Tuesday, April 2, 2019 - 2:03:25 AM

Links full text

Identifiers

Citation

Remco Duits, U. Boscain, F. Rossi, Y. Sachkov. Association Fields via Cuspless Sub-Riemannian Geodesics in SE(2). Journal of Mathematical Imaging and Vision, Springer Verlag, 2014, 49 (2), pp.384-417. ⟨10.1007/s10851-013-0475-y⟩. ⟨hal-01097158⟩

Share

Metrics

Record views

567